English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Regularization and Rothe Discretization of Semi-Explicit Operator DAEs

MPS-Authors
/persons/resource/persons135968

Heiland,  Jan
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Altmann, R., & Heiland, J. (2018). Regularization and Rothe Discretization of Semi-Explicit Operator DAEs. International Journal of Numerical Analysis and Modeling, 15(3), 452-478. Retrieved from http://www.math.ualberta.ca/ijnam/Volume-15-2018/No-3-18/2018-03-08.pdf.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002E-73B9-3
Abstract
There is no abstract available